# SDR FDEA201503040647

- Difficulty date: March 4, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 774 hours, 16,904 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: ARC3147504
- Condition: Damaged
- Location: Rt Strut Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG STRUT DOOR HAS A TWO INCH LONG HOLE IN THE OUTER SKIN.  REPAIR DAMAGE IAW SRM 51-71-00. PREP & PAINT IAW SRM 51-21-02.
